О нормальности семейств пространственных отображений с ветвлением.

Севостьянов, Е. А. (2008) О нормальности семейств пространственных отображений с ветвлением. Український математичний журнал, 60 (10). pp. 1389-1400. ISSN 1027-3190

[img]
Preview
Text
Download (180kB) | Preview

Abstract

Вивчаються просторові відображення з розгалуженням, що задовільняють модульні нерівності.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 24 Nov 2014 13:48
Last Modified: 15 Aug 2015 10:26
URI: http://eprints.zu.edu.ua/id/eprint/14116

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics